# SDR MWEA00397

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Door
- Part number: 99579632
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER BUTE DOOR INBOARD AFT ATTACH HOLE CRACKED.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER.
